English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Cross-Gramian-Based Dominant Subspaces

Benner, P., & Himpe, C. (2019). Cross-Gramian-Based Dominant Subspaces. Advances in Computational Mathematics, 45(5-6), 2533-2553. doi:10.1007/s10444-019-09724-7.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0002-4D79-1 Version Permalink: http://hdl.handle.net/21.11116/0000-0005-E5F0-9
Genre: Journal Article

Files

show Files
hide Files
:
1809.08066.pdf (Preprint), 689KB
Name:
1809.08066.pdf
Description:
File downloaded from arXiv at 2018-10-01 11:05
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
Himpe_3001523.pdf (Publisher version), 828KB
Name:
Himpe_3001523.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution,and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Locators

show
hide
Locator:
http://www.runmycode.org/companion/view/3270 (Supplementary material)
Description:
-

Creators

show
hide
 Creators:
Benner, Peter1, 2, Author              
Himpe, Christian1, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2Otto-von-Guericke-Universität Magdeburg, External Organizations, ou_1738156              

Content

show

Details

show
hide
Language(s):
 Dates: 2019
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1007/s10444-019-09724-7
URI: http://arxiv.org/abs/1809.08066
arXiv: 1809.08066
Other: pubdata_escidoc:3001523
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Advances in Computational Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 45 (5-6) Sequence Number: - Start / End Page: 2533 - 2553 Identifier: -